MathSciNet Relay Station
MathSciNet bibliographic data
MR310640 (46 #9738) 46H25 (46J35)
Barnes, Bruce A. Banach algebras which are ideals in a Banach algebra. Pacific J. Math. 38 (1971), 1–7; correction, ibid. 39 (1971), 828.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement